Examining of Tetragonal Surface Patches with Their Geometric Properties and Relationships
Articles > Article · 2005
Authors: Süleyman Ayhan ÇALIŞKAN, Y. Yuzcelik
Mathematical and Computational Applications, International, Scopus, 2005, vol 10, pp 155-163
DOI: 10.3390/mca10010155
Summary
In this paper, the geometric properties and relationships of the rectangular are applied to a tetragonal surface patch. Then, O. Bonnet integral formula is generalized for the tetragonal surface patchs which are bounded with a curvatural polygon.